← Return to Savalla

Discussion
jmmb (@jmmb)

Savalla

Chronic Pain | Last Active: Nov 18, 2021 | Replies (14)

Comment receiving replies
@sandytoes14

When I was on Savella I did not have any side effect like that. I do recall feeling 'woozy' for the first few weeks while my system adjusted to the medicine. After that I had no problem with it. I hope you are OK

Jump to this post


Replies to "When I was on Savella I did not have any side effect like that. I do..."

@sandytoes thank you. I don't know. I will see tomorrow what dr. says. Feel really out of it kind of too. Could just be me. Thanks again.

@jmmb I understand feeling out of it. Sometimes Fibro Fog gets me but when a medicine adds to it I really question everything I take. May I ask why you stopped duloxetine and if you had a difficult time coming off of it?

I just looked up Savella in Drug.com Don,t take anymore ,drink lots of water do you have any antihistamines in the house?If so take one if it's an allergy this will help just suggesting but still see Dr.

I have MALS and stomach issues, and extremely tired. I read that it helped with chronic Fatigue as well. I was thinking since I was on the duloxetine for so many years that my body is immune to it maybe. It did work I remember….Was hoping I would start taking this and in a few days feel like, wow I have more energy…wishful thinking….not what is this on my face and so lightheaded…I did go to urgent care on Tues and they said my ears were red and fluid so they gave me amoxicillian. So if anything I would think I would be getting better, not worse..I emailed my dr. she is awesome in replying so I will see tomorrow what she says.

Thanks I did take an antihistamine. I will see tomorrow what the dr. says….always something….

How true are bodies system is all different keep me posted

I will, thanks

  Request Appointment